Ukrainian Mathematical Journal

, Volume 64, Issue 7, pp 1090-1108

First online:

Exact order of approximation of periodic functions by one nonclassical method of summation of Fourier series

  • O. V. KotovaAffiliated with
  • , R. M. Trigub

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

By using an exact estimate for approximation by known trigonometric polynomials, we strengthen a Jackson-type theorem. Moreover, we determine the exact order of approximation of some periodic functions by these polynomials. For this purpose, we introduce a special modulus of smoothness.